Vol. 53, Issue 4, pp. 621-631

Vol. 53 Issue 4 pp. 621-631

Degree of paraxiality of a multi-Gaussian beam diffracted by a circular aperture

Jinping Cheng, Yingying Xiao, Hao Wu, Xiaoling Ji, Tao Wang


multi-Gaussian beam, diffraction, degree of paraxiality


The degree of paraxiality (DOP) of a diffracted multi-Gaussian beam is discussed. It is shown that the DOP of the multi-Gaussian beam will decrease as it is diffracted by a circular aperture, and the DOP of the diffracted multi-Gaussian beam is influenced by both the aperture radius and the characteristics of beam source. As an example, the dependence of the DOP on the aperture radius, the boundary characteristic, and the beam waist width is investigated.

Vol. 53
Issue 4
pp. 621-631

0.72 MB
OPTICA APPLICATA - a quarterly of the Wrocław University of Science and Technology, Faculty of Fundamental Problems of Technology